Про множини розбіжності кратних рядів Фур'є–Хаара / Біцадзе К. Р. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (12))

Bitsadze K. R.
On the sets of divergence of multiple Fourier–Haar series


Download publication will be available after 01/01/2025 р., in 256 days

Cite:
Bitsadze, K. R. (2022). On the sets of divergence of multiple Fourier–Haar series. Ukrainian Mathematical Journal, 74 (12), 1625-1639. http://jnas.nbuv.gov.ua/article/UJRN-0001381617 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна